# SDR CALA2022102402906

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: D31393110
- Part serial: 0889
- Condition: Used
- Location: Right Hand Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(SUPPORT TASK) DURING OFF-WING SLIDE CHECK FOUND PIN FOR RIGHT H AND SLIDE PAC PULLED OUT.  TRANSCRIBED FROM HAECO GSO NRC# 92884 20 NEED TO COMPLY WITH -9 PART TRANSACTION FOR THE REMOVE AND REPLA CE OF R/H OFFWING EVAC SLIDE, HAECO GSO MECH V935983 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1836639  SN OFF 0889 IPC REFERENCE # 19-2560-1-7650 SLIDE, EVACUATI  OFF 75-2561-9-0004 0899 ON 75-2561-9-0004 1160
